I gave Paxil 20 mg a chance for 5 weeks..I did feel considerably better but still feeling some anxiety. I upped to 30 mg 3 weeks ago and not feeling any positive changes. I wake every morning with my mind asking "how do I feel?"I am tired of this anxiety and having to "keep busy". Why can't I just relax. I do take one xanax .25 each day but it only helps a bit. I'm also VERY tired from the medecines. I don't know whether to up to 40 mg of Paxil (doctor gave the option) or try something else. Really just frustrated and want to have a day where I don't have to think about how I'm feeling.
30 Dec 2011
Are you talking about me?? LOL, you just described exactly how I feel. I am not on paxil, i am actually on Effexor XR 150mg, and even though i do feel better its frustrating having to make yourself not think that you are thinking about feeling good or "normal" Its all a part of the process I think. i am only on my 3rd week of the effexor (2nd week at 150mg) so i keep telling myself that i have to give it another week.
Talk to your Dr. Maybe he can adjust something or give you some new. Best of luck - Nena
30 Dec 2011
Hello anxdep. I understand your delema. I'm not certain what else you might have tried in the past for the anxiety. Taking the .25mg of xanax isn't going to help you, in as much as its so low, and used for short(fast) acting anxiety and truth be told I'm surprised that your doctor (if its the same prescribing physician) is even bothering to write out a perscription for the xanax. I currently take Paxil, same dose as you, 30mg. I split my dose. Physically cut my pill in half. I take the first half usually around 4-00am (insomnia) and my other half at or about noon time. Other than going up to the 40mg, or leaving the Paxil and going strictly with the benzodiazepine. I'd try splitting the dose. Another plus to doing that, is that in my case my fatique levels are much less, for the Paxil tires me out. Best of wishes,pledge
30 Dec 2011
so give it some more time,take it as prescribed and talk it over with your Dr on your next visit. also keep a journal of when your anxiety is at its worse and what was going on to make it so.take them notes to your next Dr visit and discuss it with hin or her.good luck with that... subzero58
31 Dec 2011
I am sorry to hear that you are feeling out of sorts. I have many days like that myself. I have Bipolar Disorder though, but before I was diagnosed a couple of years ago I suffered with Anxiety and Depression for as long as I can remember. I have literally tried everything. I have been in counseling over 25 years. My suggestion to you is Cymbalta and Lamictal. Cymbalta I have found is the best anti depressant I have ever tried and I have not had any side effects from it. I take 120 mgs. a day. I boost it with Lamictal. When I was on Xanax the Xanax was what was making me tired. I bet that is what is making you tired to as it is in the muscle relaxer family. When I was on Paxil, I went up to 40 Mgs. a day, but it just was not working like I had hoped. I still had the crying jags and I was still depressed. After a while the Paxil started aggravating my Migraines so I had to stop it. I now take Flexeril to help me sleep and I am doing much better. I hope this helps and I wish you well.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking Paxil 30mg. 2 tablets at night for anxiety disorder. This has been very helpful however I still have some breakthrough anxiety ...
2 answers • 11 Sep 2010
I'm not sure if I described that right but I am on paxil 30mg for about 4 months now. And I have had a feeling of just pure laziness ever since ...
5 answers • 23 Oct 2011
Hi, Before this drug I was on Paxil 20mg for over 10 years which I found a great help for anxiety, however I was sleeping over 16 hours a day! As ...
9 answers • 17 Jan 2012